MAUDE Adverse Event Report: Covidien LigaSure XP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

Covidien LigaSure XP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number LXMJ23S
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a total laparoscopic hysterectomy procedure, the handpiece worked fine initially and it gradually stopped working.The seal completion sounded immediately after tissue was clamped, but no seal could be done.It stopped creating seals.Another handpiece was used with the same generator and it worked fine.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
LigaSure XP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
Covidien
6044 longbow court
boulder CO 80301 -329
Manufacturer (Section G)
Covidien
6044 longbow court
boulder CO 80301 -329
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50613177
Report Number1717344-2026-01205
Device Sequence Number10626237
Product Code GEI
UDI-Device Identifier10884521830929
UDI-Public(01)10884521830929(17)310311(10)60710105X(20)02
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLXMJ23S
Device Catalogue NumberLXMJ23S
Device Lot Number60710105X
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown